I had by colposcopy (for abnormal bleeding)on Apr 30 had brown discharge after it but just now i started bleeding with brown discharge. My doc said he has put something to stop bleeding so why am I bleeding now? Please help.
Welcome to the ehealthforum and I am glad to help you out.
This spotting can be due to trauma to the cervix or an inflammed cervix which was irritated during colposcopy.
Just take some rest and use sanitary napkins to absorb bleeding.Please do not use
aspirin as it will aggravate bleeding.You can use some mild analgesics and
antiinflammatories.Till there is complete healing abstain from intercourse and masturbation. If the symptoms persist then get it evaluated from your gynecologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.